# SDR DALA2016080305746

- Difficulty date: July 29, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 51,117 hours, 27,304 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT MAIN LANDING GEAR FLAP CLOSEOUT SPRING PANEL DAMAGED.  REMOVED AND REPLACED INBOARD BUTE DOOR AND BEAM ASSEMBLY IAW DWG 5936844.
